Jump to content

Neuralgia


LindaH
 Share

Recommended Posts

Is anyone else suffering back pain because of neuralgia


I have been given some tablets for the pain called Pregabaline & Amitriptyline. This last one is only to be taken at night, so I did last night and this morning at 9 am I could not wake up. I finally came round at about 4 pm this evening.


I have also taken 3 of the Pregabaline (over two days) and just after I had some soup because I did not feel hungry at all, well I brought the whole lot back. The leaflet says 1 in 100 will vomit, but goodness the tablets have not had chance to get in my system yet.


Please can anyone help?


Linda x

Link to comment
Share on other sites

Hi Linda,

My husband Paul was prescribed Amitriptyline yesterday for pain in his stomach. It is an anti depressant (could do with it myself!)but is used for chronic pain. Paul slept well and is ok today. I know with these type of drugs they can make you feel worse before you feel better, and they take a while to be effective, so it might be worth sticking with for a while depending on what you can put up with Linda,


Best wishes,

Nikki

Link to comment
Share on other sites

Really Hope it helps Linda. Again Paul wasn't drowsy today, and he has also had large doses of morphine to go with the amitriptyline. If he had ever taken drugs it would have cost a fortune to get any effect!

Nikki

Link to comment
Share on other sites

PCUK Nurse Dianne

Linda,


Do you wish to email us with your medication details, especially doses, and we can have a look at this for you. Also, are you drinking plenty of fluids? If you have any kidney issues at all, these tablets may have an effect. With these medications they are usually metabolised and excreted by your liver and kidneys, so if your kidneys are a bit 'sluggish' you may find the effects of the medication take longer to be metabolized. You may find this especially with tablets that cause drowsiness.


Feel free to email Linda and we can just have a quick look at your dosages for you.


Dianne

Support Team

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.